# SDR UIEA201000072

- Difficulty date: March 26, 2010
- Submitted: March 30, 2010
- Operation: Air carrier
- Aircraft: N540MC
- Make and model: Boeing 747243F
- Aircraft serial: 22508
- Aircraft time: 106,156 hours, 18,652 cycles
- Engine: Ge CF650E2
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Nr 3 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, CRACKING WAS FOUND IN THE 65B94052-1, NR3 PYLON RT SKIN ASSY AT THE NAC STA 248 PRECOOLER EXHAUST. THE CRACK WAS REPAIRED BY TRIMMING OUT THE DAMAGE AND RESTORING THE SURFACE FINISH IAW RFTA 00664-0006, REV A AND REA MF00664R0006, REV A (FIG 1 AND 2).  THIS EO DOCUMENTS THE REPAIR OF THE SKIN IAW IAI RFTA 00664-0006, REV A AND REA MF00664R0006, REV A.  THE REPAIR IAW THIS EO AND RFTA 00664-0005, REV A AND REA MF00664R0005, REV A ARE FAA APPROVED BY A AR ON THE FAA FORM 8100-9 DATED 25MAR2010 (FIGURE 3).  THE FAA FORM 8100-9 DATED 25MAR2010 REQUIRES CONTINUED INSP IAW SB 747-54A2223, REVISION 0 AT 18 MONTH INTERVALS AFTER THIS REPAIR. THE REQUIRED INSP IS ACCOMPLISHED IAW EO 4754A233 AND NO ADDITIONAL INSP ARE REQUIRED IAW THIS EO.  THE REPAIR ACCOMPLISHED IAW THIS EO IS AR APPROVED IAW THE FAA FORM 8100-9 DATED 25MAR2010 (FIG 3).
